# SDR DL757050665

- Difficulty date: October 6, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 52,352 hours, 25,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N313128
- Condition: Dented
- Location: Bs 1253
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STA 1253 BETWEEN S-4L & S-5L.  THE DENT IS CUT OUT AND EXTERNAL ALUMINUM DOUBLER AND STRUCTURAL FILLER ARE INSTALLED WITH ALUMINUM RIVETS.
